Follow
Share

She was put on hospice due to Lymphoma, but seroquel calmed her to the point that her body has stablized, but now the anger is coming back, especially at me, and other family members. She is able to still be nice to nurses, but talking to her is like talking to a brick wall, she manipulates anything to get out of there.. without the seroquel before she was angry and screaming, is she going to have to take a higher dose??She has her own reality and says she is just find and now has becoming very demanding starting with me!!! help!! What can I expect next??

This question has been closed for answers. Ask a New Question.
Find Care & Housing
Contact the person who prescribed this for her and inform them what is going on. They'll know weather to up the dosage or to try something else.
Helpful Answer (0)
Report

Are disasters for others.
Helpful Answer (0)
Report

There are many discussions on this site about meds that work and meds that don't. Search for seroquel in the search box. Maybe by this thread getting pushed to the top with this response others will offer suggestions. Some medications work great for some that are disasters. It is a matter of trying various combinations, trial and error, to find what will work for her.
Helpful Answer (0)
Report

Ativan didnt work so they changed her to haliprol and that didnt work, not even Morephine worked with those drugs.. Her behavior is more directed at the family, the case nurse said that her anger starts to show more with the nursing home staff they will report to her to up her dosage.. I know they started her on a low dosage of seroquel... She was so nice when they first gave it to her, but not anymore, but she watches herself with nurses so far...Before this all happened she was over doing taking her norco from her chemo, she used like a sleeping pill.
Helpful Answer (0)
Report

How much seroquel is she taking? She might be starting to have ad adverse reaction to it. What does her doctor say? Many with dementia take up to 400mg a day. Maybe it is time to up her dosage? Or, she needs a new medication entirely. Ativan, often has the completely opposite effect on the elderly than is intended. Have they maybe started her on that in an effort to control the behaviors?
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter